# SDR DALA1148131607

- Difficulty date: August 11, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 50,388 hours, 6,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT SEAT 26AB ARE INOPERATIVE.  MAINTENANCE FOUND THE CONNECTOR UNDER THE SEAT DISCONNECTED AND RECONNECTED IT.  SYSTEM OPERATION IS NORMAL.
